# SDR 2023FA0000807

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: General aviation
- Aircraft: CFIOJ
- Make and model: Swrngn SA227*
- Aircraft serial: AC610B
- Aircraft time: 38,730 hours, 44,553 cycles
- Engine: Garrtt TPE33111U
- Engine time: 19,659 hours, 19,902 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 31030351
- Part serial: 1715172505437
- Condition: Cracked
- Location: Unknown
- Part time: 2,824 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FAILED BEARING [PN: 3103035-1, SN: 17-151725-05437, TSN: 2,824.4] RESULTED IN LOSS OF ENGINE DRIVEN FUEL CAUSING IN FLIGHT SHUTDOWN OF ENGINE [TPE331-11U-612G, SN: P-44713C, TSN: 19,659.1, CSN: 19,659.1, TSO: 5,649.1, CSO: 4,730, TSHSI: 2,824.4, CSHSI: 2,475].
